# SDR AALA20020498

- Difficulty date: April 13, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEAT 40H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY DUE TO BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
